# SDR SIMA20120724002

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 30,317 hours, 27,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION, FOUND THE LEFT OMEGA BEAM CORRODED FRAME 22-23.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EM-53MR-2003.  THE AIRCRAFT WAS RETURNED TO SERVICE.
